# SDR ASAA2023030342641

- Difficulty date: March 3, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMREGENCY LIGHTS BATTERY PACK FOR EXTERIOR FWD LH OVERWING ESCAPE LIGHT FAILS CAP CHECK. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE BATTERY PACK OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805 CH E 33-51-06-960-006 5J6.
